# SDR R61A2024020300058

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fr 88-89 S26-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - "WASTE BOX INTERNAL DOUBLER CORRODED.  REMOVED AND REPLACED WASTE BOX INTERNAL DOUBLER BETWEEN FR 88-89 STGR 26R-28R. REF EMB SRM 51-40-08."
